International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 349-353

Some applications of Schwarz Lemma for operators

Akshaya Kumar Mishra

School of Mathematical Sciences, Sambalpur University, Jyoti Vihar 768019, Orissa, India

Received 16 March 1987

Copyright © 1989 Akshaya Kumar Mishra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A generalized Schwarz lemma and some Harnack type inequalities for operators have been obtained in this paper.